RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sahakyan, Avetik Varazdat

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:187
Abstract pages:274
Full texts:44
References:48
Professor
Doctor of physico-mathematical sciences (2011)
Speciality: 01.02.04 (Mechanics of deformable solids)
Birth date: 30.09.1954
E-mail: ,
Website: http://www.mechins.sci.am

Subject:

Theory of elasticity; Mixed boundary problems; Mechanics of fracture; Cracks and thin-walled inclusions; Numerical methods; Singular integral equations

   
Main publications:
  1. A. V. Sahakyan, H. A. Amirjanyan, “Method of mechanical quadratures for solving singular integral equations of various types”, Journal of Physics: Conference Series, 991:1 (2018), 012070  crossref  scopus
  2. A. A. Amirjanyan, A. V. Sahakyan, “Mechanical quadrature method as applied to singular integral equations with logarithmic singularity on the right-hand side”, Computational Mathematics and Mathematical Physics, 57:8 (2017), 1285–1293  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus
  3. A. A. Amirjanyan, A. V. Sahakyan, “On Indentation of a Pair of Rigid Punches Connected by an Elastic Beam into an Elastic Half-Plane with Regard to the Friction and Adhesion Forces in the Contact Region”, Mechanics of Solids, 52:2 (2017), 161–171  crossref  adsnasa  isi  scopus
  4. A. V. Sahakyan, N. N. Shavlakadze, “Two methods for direct numerical integration of the Prandtl equation and comparative analysis between them”, Computational Mathematics and Mathematical Physics, 54:8 (2014), 1244–1250  crossref  mathscinet  zmath  adsnasa  isi  scopus
  5. L. A. Aghalovyan, A. V. Sahakyan, M. L. Aghalovyan, “Analysis of layered bases-foundations models under seismic actions”, Smart Structures and Systems, 2:4 (2006), 295–304  crossref  isi  scopus

http://www.mathnet.ru/eng/person99755
https://scholar.google.com/citations?user=jD9Ry7AAAAAJ&hl=en
https://zbmath.org/authors/?q=ai:sahakyan.a-v
http://orcid.org/0000-0002-5904-6201
https://www.scopus.com/authid/detail.url?authorId=21735516500

Publications in Math-Net.Ru
2017
1. A. V. Sahakyan, В. Саркисян, А. Хачикян, “The equilibrium of the compound elastic plane, with the strip and symmetric located perpendicular cracks”, Proceedings of National Academy of Sciences of Armenia, Mechanics, 70:4 (2017),  57–67  mathnet
2. H. Amirjanyan, A. V. Sahakyan, “Mechanical quadrature method as applied to singular integral equations with logarithmic singularity on the right-hand side”, Zh. Vychisl. Mat. Mat. Fiz., 57:8 (2017),  1294–1303  mathnet  elib; Comput. Math. Math. Phys., 57:8 (2017), 1285–1293  isi  scopus
2014
3. A. V. Sahakyan, N. N. Shavlakadze, “Two methods for direct numerical integration of the Prandtl equation and comparative analysis between them”, Zh. Vychisl. Mat. Mat. Fiz., 54:8 (2014),  1281–1288  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 54:8 (2014), 1244–1250  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021